VeDA Forum

Notifications
Clear all

Covid-19 Vaccine side effects

Page 82 / 268

icepinkcat
Active Member
Joined: 2 months ago
Posts: 18
 

@kellyfan161 What did your dr say about your symptoms?


ReplyQuote
icepinkcat
Active Member
Joined: 2 months ago
Posts: 18
 

@wolf1476 This is excellent news! Congrats on being fully vaccinated! How are you doing now, a few days after this follow up post?


ReplyQuote
Sandradee
New Member
Joined: 2 months ago
Posts: 1
 

I got my first shot Pfizer and woke up dizzy like the room was spinning. It lasted over a week. Couldn't get up fast couldn't look down took a bout 2 weeks to go back to normal. Mentioned to the nurse she had not heard that from anyone else. They gave me second shot told me I might get dizzy again and worst.  But good news not dizziness with second shot just sweating first night. Weak and chills second day. And then done. Glad I got both. I feel better now feel safer.


JamKan liked
ReplyQuote
Sertralina
New Member
Joined: 2 months ago
Posts: 1
 

@lauradarr that’s really interesting. I had a high inflammatory response after my first Pfizer dose but only knew because I had blood work done for my underlying conditions. I had an asthma attack yesterday and was prescribed a prednisone taper. Today was my second Pfizer dose and I got dizzy 10 minutes afterward. It’s only worsened as the day progressed and I’m concerned. I might try the prednisone anyway.


ReplyQuote
Dus
 Dus
Active Member
Joined: 2 months ago
Posts: 5
 

Anyone else on top of the constant vertigo has experienced a weird episode while in a car?

I have the constant feeling of floating and moving like I’m on a boat but also on two separate occasions I was in a car on the passenger seat and felt like I was drunk. 

I have been checked by so many doctors and PT and none of them see anything wrong with me. All the tests came out fine.

btw I’m on week 5 after the 2 Pfizer.


ReplyQuote
David Morrill
Moderator
Joined: 9 months ago
Posts: 37
Topic starter  

@icepinkcat I am feeling no effects from vaccine and am doing great 😊 


ReplyQuote
Seyek
Active Member
Joined: 3 months ago
Posts: 6
 

@dusl

I have had the same, drunken feeling, severe vertigo at times, very loud tinnitus, sudden changes in hearing. The vertigo has improved at week 4 after Pfizer #1. I have not gotten #2.


ReplyQuote
Holly D
Eminent Member
Joined: 3 months ago
Posts: 41
 

@cynthia-ryan

In regard to your post... Do you know if the healthcare providers are making efforts to report all this with the CDCs VAERs system? It is so important that it gets out there and especially to healthcare providers! People are facing unbelieving doctors and early steroid treatment is not being administered which I read can help but only if taken very early on. If pharma and the doctors were better informed maybe they can come up with a better understanding of why the body is reacting to the vaccine and come up with better treatments and at least get it out there to those who might be more vulnerable with pre-existing vestibular issues or tinnitus.


ReplyQuote
mkn
 mkn
New Member
Joined: 2 months ago
Posts: 1
 

I have been a pharmacist at a major NYC hospital. I had occasional vertigo in the past. One week after the first dose of Moderna vaccine I began to get a pretty bad vertigo. When it did not subside I looked up and found this forum. After reading the experiences of many here, I realized it was from my own inflammatory response to the vaccine. As such, as a pharmacist involving in clinical setup, I was worried about the consequences of prolonged inflamed nerve endings which were making me suffer dizziness from the vaccine induced vestibular neuritis. And from others' postings I also realized that Ibuprofen seems to work. I also don't want to miss my second dose because of the unmanageable vertigo. I began taking Advil (Ibuprofen) (one of the ANSAID over the counter in the US) round the clock up to the maximum dose as needed. I mainly decided to do it because even the very first dose made me feel a huge difference. It is not contraindicated even if it ends up not working. But thanks to the forum members it works like a charm and after only 24 hours I know for sure that I will go get my second dose and this time I will take home a large bottle of Advil. 

All ANSAID such as Ibuprofen, Naproxen and others should be taken with real food. Naproxen does not need to be taken as often but it might carry possible cardiovascular side effect.

Thank you forum members, I did not have to experiment with prednisone, ER visit or even MRI etc...

Good luck and I will post more if I have new issues or new info.

 


JamKan, Sheri G., DD and 1 people liked
ReplyQuote
Gill MC
Active Member
Joined: 3 months ago
Posts: 6
 

@hollyd

Holly, I asked VeDA about this as they have the best information from people on this site, and got the following reply:

'VeDA is keeping up-to-date on current research related to COVID and vestibular problems, and engaging with healthcare professionals as appropriate.'

Neither my doctor or the paramedics that came out to me would consider a link with the vaccines. I had the Astra-Zeneca one six weeks ago - felt awful (dizzy, sick, tinnitus) for four weeks, mostly confined to bed, now gradually getting better but still have brain fog and go dizzy if turn my head too quickly. The advice is go and have the second jab but I'm very worried about the effects coming back.


ReplyQuote
Linnie
New Member
Joined: 2 months ago
Posts: 2
 

@thenystagmus. Hi Sassafras, thanks for the reply.  Yes, I am convinced that I had a mild case of covid 19 last spring and that it affected my vestibular system. It was the only time I was even mildly ill last year and 6-8weeks later is when I started with vertigo, vestibular migraines (could not tolerate any sound.) and brain fog. After 3 physicians in Florida that offered no help I finally found a great doctor and yes the vestibular therapy has been enormously helpful. I do hope you are able to find a program that will work well for the deficits you are experiencing.  

I am very worried about getting the vaccine - for now- as I cannot even fathom going back to way I was when all of this started!  I will wait until further studies have been done on the vaccines and their side effects/adverse reactions.  I suspect in another year, Research will have a plethora of new data which will help them adjust and fine tune the vaccines so they do not cause further harm to people who may be susceptible to those outcomes.  My very best wishes to you in your recovery!!


ReplyQuote
Jimmy
New Member
Joined: 2 months ago
Posts: 1
 

I received my first pfiser shot on March 10, around two weeks later my tinnitus increased to a 7-8 from a 2-3. It became a solid 24/7 high C note, I couldn’t sleep making the whole experience almost more than I could stand. On April 6th i noticed the sound started changing a little, slightly lower and changing pitch, I became hopeful, I was trying everything from cutting caffeine drinks, drinking only water, taking vitamins C and D, taking lipo flavonoids, I also saw on April 6 an ent for my first ever ear cleaning which showed a little improvement, the Dr. said he believed the vaccine possibly led to the increase in issues people were having. As of April 10 my tinnitus has backed off to a tolerable 4-5 with changing pitches and insect sounds which is easier than the high C. I hope it continues to lower for myself and others, please hang in there, don’t give up as I wanted to. Hoping this helps as other postings helped me.blessings. 


ReplyQuote
ItsJustMe
Active Member
Joined: 3 months ago
Posts: 11
 

FOR THOSE USING FLONASE OR STEROID SPRAYS: My doctor insisted I use Flonase because she said my Eustachian tubes were "pulling in,"  even though I knew I was eye dizzy, something that happened after my concussion years ago.  To humor her, I took the Flonase.  It did nothing for my dizziness, however... I ended up with daily migraine headaches for about a month.  These were crippling and intense and I thought the migraines were due to the dizziness.

Somewhere along the way, I made the connection to the Flonase and I found in Flonase / steroid spray review pages that migraines can be a result of using the spray.

I stopped using it and the next day, the migraines were gone.  It's been three days and no migraines.  Interestingly, the dizziness has toned down as well, though it is still there.  It is definitely not as bad as when I was using Flonase (which, according to the package, can cause dizziness...).

It's been 3 weeks today since my second shot and I'm still wonky in the eyes, but stopping Flonase, which I've been taking since 2 weeks after Pfizer shot #1 (about a month), has made so much difference.  Something to think about.

BTW, did anyone see the Johnson and Johnson shot got pulled in North Carolina for causing dizziness episodes?

This post was modified 2 months ago 2 times by ItsJustMe

ReplyQuote
ItsJustMe
Active Member
Joined: 3 months ago
Posts: 11
 

@hollyd My doctor kind of brushed it off.  I'm pretty sure she did not report it to VAERS.  I ended up sending a report myself and included my doctor's name and number in the report.  I feel like doctors might be getting more of these reports than they let on and are overwhelmed by something they can't fix.  My usually-understanding doctor was extremely snippy about the whole thing.


ReplyQuote
Tabby
Estimable Member
Joined: 3 months ago
Posts: 204
 

@lisae

Hi, yes I'm approaching 7 weeks next Monday since my first AZ jab, still getting dizziness and headaches, occasional chills too. My tinnitus is still bad. Sometimes I feel like I'm drunk, it's like a wave comes over me then it passess. Dizziness is there in bed too. How are you?


ReplyQuote
Page 82 / 268